BibTeX record journals/fss/ShangJ98

download as .bib file

@article{DBLP:journals/fss/ShangJ98,
  author    = {Xiu{-}Gang Shang and
               Wei{-}Sun Jiang},
  title     = {Addition of fuzzy numbers based on generalized t-norms},
  journal   = {Fuzzy Sets Syst.},
  volume    = {98},
  number    = {1},
  pages     = {95--99},
  year      = {1998},
  url       = {https://doi.org/10.1016/S0165-0114(96)00376-4},
  doi       = {10.1016/S0165-0114(96)00376-4},
  timestamp = {Wed, 19 Feb 2020 20:48:30 +0100},
  biburl    = {https://dblp.org/rec/journals/fss/ShangJ98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics